New Jersey Fentanyl Addiction & Detox
Rehabilitate from a Fentanyl Addiction with Turning Point, Inc.
Recently fentanyl has garnered an infamous reputation because it caused the death of a musical icon, Prince, due to an accidental drug overdose. Fentanyl is a narcotic painkiller that is synthetic and because it is synthetic it is much cheaper to manufacture and much more dangerous than some of its alternatives. This makes fentanyl one of the most dangerous drugs to abuse, especially by existing drug addicts because of their possible ignorance about the drug. About 50 times more potent than heroin it is extremely easy to over does on this drug, even cause lasting brain damage in the event that the abuser does not die.
Names of drugs that include fentanyl include:
If you or someone you know is abusing fentanyl it is of the upmost importance that they seek professional help immediately. Give Turning Point, Inc. a call today at (973) 380-0905.
Suffering from Fentanyl Addiction
Fentanyl addiction has become even more dangerous as of late because of those who do not categorize as a dangerous drug because it is a medically used drug. Those without prior experience with opioids are at higher risk to overdose and because fentanyl is so much more powerful the other opiates the flood of dopamine at first use can be too intense for many that they can no longer get the same high off less dangerous drugs.
Symptoms of addiction include:
- Reparatory Distress
- Weight Loss
- Nausea & Vomit
- Increased/Decreased Heart Rate
Detoxing from Fentanyl with Turning Point, Inc.
As with most drug withdrawals, the symptoms associated with withdrawal depend on the amount consumed and for how long. Fentanyl is not typically associated with fatal withdrawals if one were to go ‘cold turkey’, also known as without medicated assistance, however, due to the symptoms of opioid withdrawals it is an extremely difficult process to manage on one’s own.
- Muscle and Joint Pain
- Gastrointestinal Distress
Opioid withdrawal typically last a few days, but only subside after an entire week of detoxing. This can be an extremely challenging week for many that requires guidance or even medicated alleviation to ensure the process is easier and the patient does not relapse.